# SDR AALA20150822001

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,946 hours, 22,168 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CTR PRESS LOW LIGHT CAME ON WITH 5900 LBS OF FUEL IN CTR TANK.  ACCOMPLISHED ADJUSTMENT TEST RESET ON UNIVERSAL FAULT INTERRUPTER FOR CTR TANK IAW AMM 28-20-28.  OPERATIONAL CHECKED GOOD.
